MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231000
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c19-a review of the manufacturing records indicated the lot met pre-release manufacturing specifications.H6: code d15-there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.The imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one radiographic jpeg image and one angiogram movie clip provided for evaluation.¿ no name, date, or demographics on the images.¿ cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿ cannot provide diameter or length measurements with jpeg images.¿ radiographic jpeg image appears to show: ¿ the contralateral (plc) limb may not be laying perpendicular to the contralateral gate gold band.¿ possible anatomical restrictions or tortuosity not visualized on this image.¿ angiogram movie clip shows: ¿ selective angiogram images show filling of the plc, contralateral limb portion and visible trunk.¿ the second page of angiogram images with contrast (pg.4) appear to show: ¿ the image on the left side appears to show filling strarting in the ipsilateral leg portion of the device.¿ the image on the right side appears to show some contrast outside the implanted devices near the level of the contralateral gate gold band.¿ the contrast is not visualized until the ipsilateral limb is filling.¿ the third page of angiogram images with contrast (pg.5) appear to show: ¿ endoleak is confirmed with available images near the level of the gold band of the contralateral gate.However, cannot confirm type of endoleak with available images.¿ cannot measure lengths with angiogram images unless there is a marker pigtail catheter present.¿ cannot confirm there is adequate overlap of the contralateral limb (plc) within the contralateral leg portion of the graft, with available images.¿ page 6 with final 2 angiogram images shows: ¿ endoleak of unknown origin, with available images.The primary reported failure mode, type iiib endoleak, could not be independently confirmed through an evaluation of the provided radiographic image and angiogram video clip.The provided angiogram video clip shows contrast outside of the implanted device and confirmed an endoleak; however, the origin and type of endoleak cannot be determined.The cause for the primary reported failure mode cannot be established with the available information.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm (aaa) utilizing a gore® excluder® aaa endoprosthesis (plc231000-contralateral component).Reportedly, on an unknown date in (b)(6), a routine post-op cta imaging was performed, in which an unspecified endoleak, possibly a type 2 was observed.On (b)(6) 2026, the patient had an angiogram which revealed a hole in the plc231000 graft and an associated type 3 endoleak due to the hole.No type 2 endoleak was observed.It is unknown if there was aneurysm enlargement associated with the type 3 endoleak.The cause of the hole in the device is unknown.On (b)(6) 2026, the patient underwent a reintervention procedure to reline the plc231000 graft utilizing a gore® excluder® aaa endoprosthesis contralateral leg (plc231000).No further patient information is available.The procedure was successful, and the patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24628315
Report Number3013164176-2026-02936
Device Sequence Number15753380
Product Code MIH
UDI-Device Identifier00733132618576
UDI-Public(01)00733132618576(17)280927
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC231000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale